# SDR 2004FA0000403

- Difficulty date: May 13, 2004
- Submitted: May 13, 2004
- Operation: General aviation
- Aircraft: N224PW
- Make and model: Univar A2AALON
- Aircraft serial: B253
- Aircraft time: 3,798 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Cap
- Part number: 41513128
- Condition: Corroded
- Location: Fuselage
- Part time: 3,798 hours
- Component: Front Beam, Univar
- Component part number: F13102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION REQUIRED BY AD-2003-21-01, INTERGRANULAR AND EXFOLIATION CORROSION WAS DISCOVERED ON THE MAIN SPAR LOWER CAP. THE CENTER SECTION FRONT SPAR WILL REQUIRE REPLACEMENT.
